Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 7, Pages 767-790
http://dx.doi.org/10.1155/AAA.2005.767

Correct selfadjoint and positive extensions of nondensely defined minimal symmetric operators

1TEI of Larissa, Larissa 41110, Greece
2Department of Mathematics, National Technical University of Athens, Zografou Campus, Athens 15780, Greece

Received 13 May 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Parassidis and P. Tsekrekos, “Correct selfadjoint and positive extensions of nondensely defined minimal symmetric operators,” Abstract and Applied Analysis, vol. 2005, no. 7, pp. 767-790, 2005. https://doi.org/10.1155/AAA.2005.767.